American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jesse Elliott. Factoring formal power series over principal ideal domains. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Jacques Chaumat and Anne-Marie Chollet. On composite formal power series. Trans. Amer. Math. Soc. 353 (2001) 1691-1703. MR 1806723.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Charles Ching-An Cheng, James H. McKay, Jacob Towber, Stuart Sui-Sheng Wang and David L. Wright. Reversion of power series and the extended Raney coefficients. Trans. Amer. Math. Soc. 349 (1997) 1769-1782. MR 1390972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Bernd Herzog. Local singularities such that all deformations are tangentially flat . Trans. Amer. Math. Soc. 324 (1991) 555-601. MR 986026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1